# SDR AALA202310136055

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311104820000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD FRAMING LOWER FRONT FITTING LEFT HAND SIDE OUTBOARD END IS CRACKED AT FR 4 AND Y0. REPLACED FITTING PER EA 347221.
